Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am a 26 year old who has been on the pill for many years and I stopped taking it a few days ago as advised by a health care professional. I'm having hot flushes, shakes and feeling very depressed. What could help ease these symptoms. Kind regards, Tina

Loading...

I’m afraid there is no easy way out of this – birth control pills are additional female hormones and over the years your body has gotten used to them. So now you’re going through some kind of withdrawal from these additional hormones before your body starts to regulate itself by producing the right amounts of natural hormones. That is when hot flashes and mood swings will go away. To speed this process of restoring your hormonal balance women have found out that the simplest things like drinking a lot of water and exercising do help.
Reply

Loading...

Hi Tina, I have some of the same issues from Nuavaring. Hot flashes mean low estrogen, I would get a blood test and have estradiol tested, birth control sometimes works by shutting down your bodies production of estrogen and testosterone, Liz
Reply

Loading...

I'm 26 years of age and have recently been off the birth controll pill after 7 years of taking it. Since coming off it Iv been extremely irritable, panicky, and just not feeling my self, wasn't to sure what was going on with me, untill it clicked that it may be something todo with coming of the pill. I'm considering going back on it because I'm a bit sick of feeling irritable and I'm sure it's driving my boyfriend up the wall. Iv heard that the pill Is a bit of a antidepressant And dulls your emotions . I know the pills bad but I'd rather go back on it then to feel irritable and grumpy all the time. 

Reply

Loading...